Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 58 (2006)
  The Functional Equation of Zeta Distributions Associated With Non-Euclidean Jordan Algebras
Ben Saïd, Salem
23   Constructing Representations of Finite Simple Groups and Covers
Dabbaghian-Abdoly, Vahid
39   $C^*$-Algebras of Irreversible Dynamical Systems
Exel, R.; Vershik, A.
64   Multiplicity Results for Nonlinear Neumann Problems
Filippakis, Michael; Gasiński, Leszek; Papageorgiou, Nikolaos S.
93   Motivic Haar Measure on Reductive Groups
Gordon, Julia
115   Quelques résultats sur les équations $ax^p+by^p=cz^2$
Ivorra, W.; Kraus, A.
154   Singular Integrals on Product Spaces Related to the Carleson Operator
Prestini, Elena
180   Infinite Dimensional Representations of Canonical Algebras
Reiten, Idun; Ringel, Claus Michael
225   Generalized Reductive Lie Algebras: Connections With Extended Affine Lie Algebras and Lie Tori
Azam, Saeid
249   Convergence of Fourier--Padé Approximants for Stieltjes Functions
Bello Hernández, M.; Mínguez Ceniceros, J.
262   Connections on a Parabolic Principal Bundle Over a Curve
Biswas, Indranil
282   Non-reductive Homogeneous Pseudo-Riemannian Manifolds of Dimension Four
Fels, M. E.; Renner, A. G.
312   Partie imaginaire des résonances de Rayleigh dans le cas d'une boule
Gamblin, Didier
344   Reducibility for $SU_n$ and Generic Elliptic Representations
Goldberg, David
362   Cohomology Pairings on the Symplectic Reduction of Products
Goldin, R. F.; Martin, S.
381   Extremal Metric for the First Eigenvalue on a Klein Bottle
Jakobson, Dmitry; Nadirashvili, Nikolai; Polterovich, Iosif
401   On Pointwise Estimates of Positive Definite Functions With Given Support
Kolountzakis, Mihail N.; Révész, Szilárd Gy.
419   Stark's Conjecture and New Stickelberger Phenomena
Snaith, Victor P.
449   Existence and Multiplicity of Positive Solutions for Singular Semipositone $p$-Laplacian Equations
Agarwal, Ravi P.; Cao, Daomin; Lü, Haishen; O'Regan, Donal
476   Apolar Schemes of Algebraic Forms
Chipalkatti, Jaydeep
492   Extension Theorems on Weighted Sobolev Spaces and Some Applications
Chua, Seng-Kee
529   On the Group of Homeomorphisms of the Real Line That Map the Pseudoboundary Onto Itself
Dijkstra, Jan J.; Mill, Jan van
548   Hausdorff and Quasi-Hausdorff Matrices on Spaces of Analytic Functions
Galanopoulos, P.; Papadimitrakis, M.
580   Annihilators for the Class Group of a Cyclic Field of Prime Power Degree, II
Greither, Cornelius; Kučera, Radan
600   Geometric Study of Minkowski Differences of Plane Convex Bodies
Martinez-Maure, Yves
625   A Steinberg Cross Section for Non-Connected Affine Kac--Moody Groups
Mohrdieck, Stephan
643   Centralizers and Twisted Centralizers: Application to Intertwining Operators
Yu, Xiaoxiang
673   The Generalized Cuspidal Cohomology Problem
Bart, Anneke; Scannell, Kevin P.
691   Hypoelliptic Bi-Invariant Laplacians on Infinite Dimensional Compact Groups
Bendikov, A.; Saloff-Coste, L.
726   On Value Distribution Theory of Second Order Periodic ODEs, Special Functions and Orthogonal Polynomials
Chiang, Yik-Man; Ismail, Mourad E. H.
768   Decomposability of von Neumann Algebras and the Mazur Property of Higher Level
Hu, Zhiguo; Neufang, Matthias
796   Mordell--Weil Groups and the Rank of Elliptic Curves over Large Fields
Im, Bo-Hae
820   Diametrically Maximal and Constant Width Sets in Banach Spaces
Moreno, J. P.; Papini, P. L.; Phelps, R. R.
843   On the One-Level Density Conjecture for Quadratic Dirichlet L-Functions
Õzlük, A. E.; Snyder, C.
859   Nonstandard Ideals from Nonstandard Dual Pairs for $L^1(\omega)$ and $l^1(\omega)$
Read, C. J.
877   Functorial Decompositions of Looped Coassociative Co-$H$ Spaces
Selick, P.; Theriault, S.; Wu, J.
897   Distributions invariantes sur les groupes réductifs quasi-déployés
Courtès, François
1000   On the Cohomology of Moduli of Vector Bundles and the Tamagawa Number of $\operatorname{SL}_n$
Dhillon, Ajneet
1026   Karamata Renewed and Local Limit Results
Handelman, David
1095   A Casselman--Shalika Formula for the Shalika Model of $\operatorname{GL}_n$
Sakellaridis, Yiannis
1121   The Feichtinger Conjecture for Wavelet Frames, Gabor Frames and Frames of Translates
Bownik, Marcin; Speegle, Darrin
1144   Partial $*$-Automorphisms, Normalizers, and Submodules in Monotone Complete $C^*$-Algebras
Hamana, Masamichi
1203   Orbites unipotentes et pôles d'ordre maximal de la fonction $\mu $ de Harish-Chandra
Heiermann, Volker
1229   Intégrales orbitales tordues sur $\GL(n,F)$ et corps locaux proches\,: applications
Henniart, Guy; Lemaire, Bertrand
1268   Gauge-Invariant Ideals in the $C^*$-Algebras of Finitely Aligned Higher-Rank Graphs
Sims, Aidan
1291   The General Structure of $G$-Graded Contractions of Lie Algebras I. The Classification
Weimar-Woods, Evelyn
1341   Author Index - Index des auteurs
2006, for 2006 - pour

© Canadian Mathematical Society, 2015 :